<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 42, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 433—659
Linearly independent elements in $N$-groups with finite Goldie dimension
Satyanarayana Bhavanari and Syam Prasad Kuncham
MSC numbers : 16A55, 16A66, 16A76
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 433—441
Grisly deductive systems of BL-algebras
Young Bae Jun and Jung Mi Ko
MSC numbers : 03B52, 94D05, 06D35
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 443—451
Scalar extension of schur algebras
Eunmi Choi
MSC numbers : 16H05, 16S34, 20C25
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 453—467
Certain summation formulas due to Ramanujan and their generalizations
Arjun K. Rathie, Shaloo Malani, Rachana Mathur, and Junesang Choi
MSC numbers : Primary 33C65; Secondary 33C60,\break 33C70, 33C05
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 469—475
Prime radicals of skew Laurent polynomial rings
Juncheol Han
MSC numbers : 16N99
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 477—484
On the global minimal Drinfeld module equations
Daeyeol Jeon
MSC numbers : 11G09
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 485—489
$q$-analogue of Euler-Barnes' numbers and polynomials
Leechae Jang and Taekyun Kim
MSC numbers : 11B68
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 491—499
Rank preserver of Boolean matrices
Seok-Zun Song, Kyung-Tae Kang, and Young-Bae Jun
MSC numbers : Primary 15A23, 15A04, 15A03
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 501—507
Remarks on the minimizer of a $p$-Ginzburg-Landau type
Yutian Lei
MSC numbers : 35J65, 49K20
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 509—520
When is the classifying space for elliptic fibrations rank one?
Toshihiro Yamaguchi
MSC numbers : 55P62, 55P10
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 521—525
Countable rings with ACC on annihilators
Yasuyuki Hirano and Hong Kee Kim
MSC numbers : 16P60
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 527—534
Some properties of the ap-Denjoy integral
Jae Myung Park, Young Kuk Kim, and Ju Han Yoon
MSC numbers : 26A39
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 535—541
Remarks on spectral properties of $p$-hyponormal and log-hyponormal operators
Bhagwati P. Duggal and In Ho Jeon
MSC numbers : 47B20, 47A10
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 543—554
The residual finiteness of certain HNN extensions
Wong Peng Choon and Wong Kok Bin
MSC numbers : Primary 20E06, 20E26
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 555—561
On the analytic part of harmonic univalent functions
Basem Aref Frasin
MSC numbers : 30C45
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 563—569
$k$-Th roots of $p$-hyponormal operators
Bhagwati P. Duggal, In Ho Jeon, and Eungil Ko
MSC numbers : 47B20, 47A15
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 571—577
Some criteria for starlikeness and strongly starlikeness
Neng Xu and Dinggong Yang
MSC numbers : 30C45
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 579—590
Some new results related to Bessel and Gr"{u}ss inequalities in 2-inner product spaces and applications
S. S. Dragomir, Y. J. Cho, and S. S. Kim
MSC numbers : 46C05, 46C99, 26D15, 26D10
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 591—608
Purity of polynomial modules and inverse polynomial modules
Sangwon Park and Eunha Cho
MSC numbers : Primary 16E30; Secondary 13C11, 16D80
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 609—616
A recurrence relation for Bernoulli numbers
Mumun Can, Mehmet Cenkci, and Veli Kurt
MSC numbers : Primary 11B68, 33B15
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 617—622
Inclusion relations for $k$-uniformly starlike and related functions under certain integral operators
Rasoul Aghalary and Jay M. Jahangiri
MSC numbers : Primary 30C45; Secondary 30C50
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 623—629
Totally chain-transitive attractors of generic homeomorphisms are persistent
Fatemeh Helen Ghane and Abbas Fakhari
MSC numbers : 37B20, 37C70, 54H20
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 631—638
The class number of orders in a quaternion algebra over a dyadic local field
Sungtae Jun, Insuk Kim
MSC numbers : 11R11
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 639—652
Quasisimilarity and injective $p$-quasihyponormal operators
Young Jin Woo
MSC numbers : 47B20
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 653—659

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd